# SDR ASAA2022102440446

- Difficulty date: October 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 42,828 hours, 12,374 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUAL FMC FAIL AFTER LANDING. GROUNDED - YES. CYCLED AIRCRAFT POWER, FMC PROMPT DISPLAYED ON L & R CDU'S, PERFORMED FMC BITE PER B737-800 FIM 31-61 TASK 801, NO FAULTS NOTED. ALIGNED L & R IRS'S PER B737-800 AMM 34-21-00, OPS CHECK GOOD, ALIGNS NORMALLY.
